Nicolau syndrome is a rare but well-recognized cutaneous adverse drug reaction at the site of i.m. injection of certain drugs. Clinically, it is characterized by severe pain immediately after the injection followed by an erythematous reticular patch that may result in a necrotic ulcer and scarring at the injection site. We describe a 60-year-old woman with a painful, violaceous, crusted plaque after i.m. diclofenac administration to her right buttock. She had applied an ice pack to this area immediately after the injection to relieve the pain without any benefit. A clinical diagnosis of Nicolau syndrome due to diclofenac injection was made, and reconstructive surgery of the wound was performed. Although diclofenac is a widely used non-steroidal anti-inflammatory drug, Nicolau syndrome following i.m. diclofenac injection has rarely been reported in the published work. Application of a cold compress was considered an aggravating factor in our patient.
We establish a correspondence between the electric dipole matrix elements of
A polyatomic symmetric top molecule in a precessing state and the magnetic
Dipole matrix elements of a magnetic dipole associated with an elemental spin
$F$. It is shown that this correspondence makes it possible to perform...
The dose-response relationship of HAVS in a tropical environment is valid for finger tingling and numbness. The LVD and CEI are more useful than TOT when evaluating the dose-response pattern of a heterogeneous group of vibratory tools workers....
Pubget Updates sends you emails when Pubget finds new papers that match your search. Use Pubget Updates to get the latest articles for your specialty, written by a colleague, or published by your favorite journals.